MAUDE Adverse Event Report: ARTHREX, INC. TRIM-IT DEPTH GAUGE, SMALL

ARTHREX, INC. TRIM-IT DEPTH GAUGE, SMALL
Model Number TRIM-IT DEPTH GAUGE, SMALL
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to the handling of the device.
 
Event or Problem Description
On 09/28/2021, it was reported by a sales representative via sems that during a mtpj fusion w maxforce plate, the ar-4166 depth gauge was measuring 4-6mm long and then 2-8 mm off.The case was completed by using a new ar-4166.

Brand Name
TRIM-IT DEPTH GAUGE, SMALL
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398007
Report Number1220246-2024-03921
Device Sequence Number7799720
Product Code HTJ
UDI-Device Identifier00888867033269
UDI-Public00888867033269
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIM-IT DEPTH GAUGE, SMALL
Device Catalogue NumberAR-4166
Device Lot Number672101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown